# SDR SWAA2021070774710

- Difficulty date: May 4, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A410014
- Part serial: 030360
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SPOILER UPPER SURFACE HAS DENT WITH DELAMINATION. DENT LOCATED 6' FROM AFT EDGE AND 3.5' FROM OUTBD EDGE. DENT MEASURES 2.4' X .053' D. W/Y= 45 / REMOVED AND REPLACED NO 12 SPOILER PNL PER AMM 27-62-91. R+R #12 GROUND SPOILER PER M/M 27-62-91.P/N OFF 113A4100-14 S/N OFF 030360 P/N ON 113A4100-2 S/N ON 000555
